Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 19, 2016Treutlen County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 19, 2016, 2:09 PM EDT for Treutlen County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2016, 2:09 PM EDT (18:09 UTC)
Expired
Jul 19, 2016, 2:45 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1145 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

975 
WWUS82 KFFC 191809
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT TUE JUL 19 2016
 
GAZ086-098-191845-
TREUTLEN GA-EMANUEL GA-
209 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR TREUTLEN AND SOUTHWESTERN EMANUEL
COUNTIES UNTIL 245 PM EDT...

AT 209 PM EDT...A STRONG THUNDERSTORM WAS NEAR ADRIAN...OR 9 MILES
NORTHEAST OF SOPERTON...MOVING SOUTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SOPERTON...ADRIAN...TARRYTOWN...GILLIS SPRINGS...COVENA...ZAIDEE...
BLACKVILLE...NORRISTOWN JUNCTION AND NORRISTOWN.

LAT...LON 3234 8239 3234 8240 3235 8241 3231 8264
      3252 8261 3252 8260 3253 8259 3253 8256
      3256 8259 3258 8239
TIME...MOT...LOC 1809Z 357DEG 13KT 3250 8250 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 1:30 PM EDT, 39 minutes earlier.

Area forecast discussion, Jul 19, 1:30 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
130 PM EDT TUE JUL 19 2016

.UPDATE...
Updated for 18Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 1033 AM EDT TUE JUL 19 2016/

UPDATE...
Modifying this mornings sounding at FFC gives us a CAPE of 4500+.
With surface temps peaking in the mid/upper 90s and seeing that
convection is already developing along the NE Alabama/NW Georgia
border...will increase pops to 50% but may need to increase to
likely category as we see how this unfolds. A few of these storms
could be severe with the main threat being damaging winds.

No other changes planned.

PREV DISCUSSION... /Issued 355 AM EDT TUE JUL 19 2016/

SHORT TERM /Today through Wednesday/...
Upper ridge centered west of the MS river will continue as the
dominant weather feature across the forecast area. Convection
should be mainly diurnal...lasting into the evening. A trough
deepening over the northeast states should help push a frontal
boundary southward into the TN valley this afternoon or
evening...and thunderstorms may focus along this boundary. Models
show some drying into north GA by Wednesday. Not certain at this
time how far south the drier air will get...so have kept a slight
chance of thunder for the north on Wednesday...with chance pops
for much of central GA which should remain in the deeper moisture.
No big changes for temperatures...highs mostly mid 90s. No heat
advisory planned for today...only an isolated area over central GA
may reach 105 heat index.

41

LONG TERM /Wednesday Night through Monday/...
Again looking at large...east-west oriented upper ridge as primary
feature in CONUS weather pattern during long term period. Ridge
just a tad weaker than earlier forecasts but still will steer flow
around the central and mid-south states. Could see a batch of
moisture on the periphery of ridge...associated with overnight
storms and weak lift thurs and thurs night in the state but not
hanging my hat on anything widespread. Hard to see any real drying
in this current set of models. Have kept chc pops in the afternoon
and slight chc pops in the evening and overnight thru fcst.

Still no signs of tropical development in Atlantic basin. Would be
nice to see some shift in that pattern if only to allow a few weak
storms into the Gulf to increase rainfall and drop temps here.
This spotty convection is not helping relieve growing drought
conditions.

SNELSON

&&

.AVIATION...
18Z Update...
Band of convection moving across CSG/MCN areas...should be out of
both areas by mid afternoon. Expect scattered tsra to develop
across north GA and move into central GA later this afternoon with
all activity diminishing after sunset. Some drier air moving into
the CWA Wednesday but could see isolated to scattered tsra develop
again Wednesday afternoon. Winds will be light west to northwest
through the forecast.

//ATL Confidence...18Z Update...
Medium on convection.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          97  72  96  72 /  50  50  20  20
Atlanta         95  74  95  74 /  50  50  20  20
Blairsville     90  67  90  65 /  50  50  40  10
Cartersville    94  71  94  71 /  50  50  20  10
Columbus        96  75  96  75 /  50  50  30  20
Gainesville     93  73  93  73 /  50  50  20  20
Macon           97  74  97  73 /  50  50  30  20
Rome            95  72  96  71 /  50  50  20  10
Peachtree City  95  71  96  70 /  50  50  20  20
Vidalia         94  74  95  74 /  50  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....39
AVIATION...17
Hazardous weather outlook, Jul 19, 10:38 AM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT TUE JUL 19 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1038 AM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL
GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD
BE STRONG TO SEVERE.

WEATHER HAZARDS EXPECTED...
WIND GUSTS BETWEEN 45 AND 65 MPH... FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN ARE THE MAIN STORM THREATS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING
WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA...OR ON TWITTER USING THE HANDLE AT
NWSATLANTA OR HASHTAG GAWX.

In the hours before

Special weather statement, Jul 19, 1:25 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
125 PM EDT TUE JUL 19 2016

GAZ082-094-095-191800-
PEACH GA-HOUSTON GA-BIBB GA-
125 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...NORTHEASTERN
HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 200 PM EDT...

AT 125 PM EDT...A STRONG THUNDERSTORM WAS NEAR CENTERVILLE...OR 11
MILES SOUTH OF MACON...MOVING SOUTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PERRY...WARNER
ROBINS...CENTERVILLE...BYRON...ROBINS AIR FORCE BASE...
ELBERTA...BONAIRE...SKIPPERTON...RUTLAND...LAKEWOOD AND MIDDLE
GEORGIA REGIONAL AIRPORT.

LAT...LON 3251 8377 3269 8375 3269 8372 3271 8375
      3275 8375 3277 8358 3274 8357 3274 8360
      3268 8361 3266 8360 3266 8356 3264 8355
      3258 8354 3257 8355 3251 8353
TIME...MOT...LOC 1725Z 342DEG 12KT 3267 8366
Special weather statement, Jul 19, 1:45 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT TUE JUL 19 2016

GAZ096-109-191830-
DODGE GA-BLECKLEY GA-
145 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE AND BLECKLEY
COUNTIES UNTIL 230 PM EDT...

AT 145 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
COCHRAN...MOVING SOUTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...CHESTER...DUBOIS...PAULK...MAGNOLIA...ROYAL...MOBLEY
CROSSING... REBIE...CARY...ROWLAND...RODDY...YONKERS...BAILEYS
PARK...EMPIRE...COLEY STATION...GRESSTON...PORTER AND GOLDSBORO.

LAT...LON 3225 8337 3227 8335 3240 8350 3241 8348
      3246 8349 3249 8341 3250 8341 3251 8340
      3250 8340 3258 8322 3231 8308 3224 8337
TIME...MOT...LOC 1745Z 342DEG 14KT 3249 8330
Special weather statement, Jul 19, 1:51 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT TUE JUL 19 2016

GAZ095-191830-
HOUSTON GA-
151 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOUSTON COUNTY UNTIL 230
PM EDT...

AT 151 PM EDT...A STRONG THUNDERSTORM WAS OVER PERRY...MOVING SOUTH
AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PERRY...GROVE
PARK...CLINCHFIELD...MOSS OAK...GROVANIA...MEADOWDALE...ELKO...
HAYNEVILLE...HOUSTON LAKE...HENDERSON...SAND BED AND KLONDIKE.

LAT...LON 3229 8373 3229 8385 3238 8385 3238 8384
      3246 8384 3244 8383 3245 8381 3245 8380
      3249 8380 3251 8379 3251 8375 3252 8375
      3253 8364 3237 8355 3229 8362 3229 8370
      3228 8372
TIME...MOT...LOC 1751Z 349DEG 14KT 3244 8372
Special weather statement, Jul 19, 1:54 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT TUE JUL 19 2016

GAZ091-103-191830-
WEBSTER GA-MARION GA-
154 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER AND SOUTHERN MARION
COUNTIES UNTIL 230 PM EDT...

AT 154 PM EDT...A STRONG THUNDERSTORM WAS NEAR BUENA VISTA...MOVING
SOUTH AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUENA
VISTA...PRESTON...PUTNAM...SEMINOLE...CHURCH HILL...DOYLE...ZELLOBEE
AND DRANEVILLE.

LAT...LON 3206 8464 3215 8464 3216 8465 3218 8463
      3219 8464 3222 8464 3223 8466 3236 8466
      3236 8439 3230 8439 3229 8441 3223 8441
      3223 8443 3220 8443 3218 8442 3217 8443
      3205 8443
TIME...MOT...LOC 1754Z 349DEG 6KT 3229 8457
Special weather statement, Jul 19, 2:02 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE JUL 19 2016

GAZ080-093-191830-
MACON GA-TAYLOR GA-
202 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON AND TAYLOR
COUNTIES UNTIL 230 PM EDT...

AT 201 PM EDT...A STRONG THUNDERSTORM WAS NEAR REYNOLDS...OR NEAR
BUTLER...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER...MARSHALLVILLE...REYNOLDS...IDEAL...POTTERVILLE...GARDEN
VALLEY... FICKLING MILL AND HICKS.

LAT...LON 3265 8426 3268 8419 3268 8416 3269 8414
      3268 8412 3268 8411 3263 8407 3258 8407
      3257 8405 3256 8405 3255 8402 3253 8400
      3251 8402 3251 8398 3245 8394 3236 8426
TIME...MOT...LOC 1801Z 336DEG 10KT 3260 8416
Special weather statement, Jul 19, 2:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT TUE JUL 19 2016

GAZ086-098-191845-
TREUTLEN GA-EMANUEL GA-
209 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR TREUTLEN AND SOUTHWESTERN EMANUEL
COUNTIES UNTIL 245 PM EDT...

AT 209 PM EDT...A STRONG THUNDERSTORM WAS NEAR ADRIAN...OR 9 MILES
NORTHEAST OF SOPERTON...MOVING SOUTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SOPERTON...ADRIAN...TARRYTOWN...GILLIS SPRINGS...COVENA...ZAIDEE...
BLACKVILLE...NORRISTOWN JUNCTION AND NORRISTOWN.

LAT...LON 3234 8239 3234 8240 3235 8241 3231 8264
      3252 8261 3252 8260 3253 8259 3253 8256
      3256 8259 3258 8239
TIME...MOT...LOC 1809Z 357DEG 13KT 3250 8250

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:06 PM EDTSpecial Weather StatementFFCFloyd24 min
Jul 18, 8:23 PM EDTSpecial Weather StatementFFCDooly37 min
Jul 18, 8:27 PM EDTSpecial Weather StatementFFCCarroll33 min
Jul 18, 9:03 PM EDTSpecial Weather StatementFFCHaralson27 min
Jul 18, 9:26 PM EDTSpecial Weather StatementFFCHaralson49 min
Jul 18, 9:42 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk33 min
Jul 18, 9:46 PM EDTSpecial Weather StatementFFCTaylor29 min
Jul 19, 11:51 AM EDTSpecial Weather StatementFFCTroup39 min
Jul 19, 12:08 PM EDTSpecial Weather StatementFFCCoweta52 min
Jul 19, 12:14 PM EDTSpecial Weather StatementFFCMeriwether31 min
Jul 19, 12:20 PM EDTSpecial Weather StatementFFCBibb40 min
Jul 19, 12:47 PM EDTSpecial Weather StatementFFCPike, Talbot, Upson43 min
Jul 19, 1:10 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot35 min
Jul 19, 1:21 PM EDTSpecial Weather StatementFFCTwiggs39 min
Jul 19, 1:22 PM EDTSpecial Weather StatementFFCUpson38 min
Jul 19, 1:25 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 19, 1:45 PM EDTSpecial Weather StatementFFCBleckley45 min
Jul 19, 1:51 PM EDTSpecial Weather StatementFFCHouston39 min
Jul 19, 1:54 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 19, 2:02 PM EDTSpecial Weather StatementFFCTaylor28 min
Jul 19, 2:12 PM EDTSpecial Weather StatementFFCSchley33 min
Jul 19, 2:19 PM EDTSpecial Weather StatementFFCSumter26 min
Jul 19, 2:20 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Jul 19, 2:21 PM EDTSpecial Weather StatementFFCPulaski39 min
Jul 19, 2:30 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 19, 2:32 PM EDTSpecial Weather StatementFFCLamar28 min
Jul 19, 2:52 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler23 min
Jul 19, 3:01 PM EDTSpecial Weather StatementFFCLamar29 min
Jul 19, 3:11 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski, Sumter, Wilcox34 min
Jul 19, 3:21 PM EDTSpecial Weather StatementFFCBibb24 min
Jul 19, 3:34 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs26 min
Jul 19, 3:39 PM EDTSpecial Weather StatementFFCDodge36 min
Jul 19, 3:50 PM EDTSevere Thunderstorm WarningFFCTelfair25 min
Jul 19, 3:52 PM EDTSpecial Weather StatementFFCSpalding23 min
Jul 19, 3:54 PM EDTSpecial Weather StatementFFCCrisp36 min
Jul 19, 4:12 PM EDTSpecial Weather StatementFFCBibb33 min
Jul 19, 4:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens30 min
Jul 19, 4:20 PM EDTSpecial Weather StatementFFCBartow25 min
Jul 19, 4:27 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam48 min
Jul 19, 4:32 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jul 19, 4:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jul 19, 5:00 PM EDTSpecial Weather StatementFFCJones30 min
Jul 19, 5:13 PM EDTSpecial Weather StatementFFCHeard32 min
Jul 19, 5:14 PM EDTSpecial Weather StatementFFCHall31 min
Jul 19, 5:17 PM EDTSpecial Weather StatementFFCFloyd28 min
Jul 19, 5:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Jul 19, 5:22 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington38 min
Jul 19, 5:24 PM EDTSpecial Weather StatementFFCWashington36 min
Jul 19, 5:39 PM EDTSpecial Weather StatementFFCCoweta36 min
Jul 19, 5:40 PM EDTSpecial Weather StatementFFCJefferson35 min
Jul 19, 5:45 PM EDTSpecial Weather StatementFFCCoweta30 min
Jul 19, 5:51 PM EDTSpecial Weather StatementFFCGlascock24 min
Jul 19, 5:52 PM EDTSpecial Weather StatementFFCMadison23 min
Jul 19, 5:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 19, 6:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard44 min
Jul 19, 6:10 PM EDTSpecial Weather StatementFFCTroup35 min
Jul 19, 6:14 PM EDTSevere Thunderstorm WarningFFCTroup46 min
Jul 19, 6:18 PM EDTSpecial Weather StatementFFCDouglas27 min
Jul 19, 6:23 PM EDTSpecial Weather StatementFFCCoweta37 min
Jul 19, 6:24 PM EDTSpecial Weather StatementFFCDeKalb36 min
Jul 19, 6:29 PM EDTSpecial Weather StatementFFCGlascock31 min
Jul 19, 6:30 PM EDTSpecial Weather StatementFFCMadison30 min
Jul 19, 6:32 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton43 min
Jul 19, 6:36 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup39 min
Jul 19, 6:39 PM EDTSpecial Weather StatementFFCHaralson36 min
Jul 19, 6:58 PM EDTFlash Flood WarningFFCFulton6 hr
Jul 19, 7:03 PM EDTSpecial Weather StatementFFCTroup27 min
Jul 19, 7:05 PM EDTSpecial Weather StatementFFCWilkes25 min
Jul 19, 7:09 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett36 min
Jul 19, 7:17 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette28 min
Jul 19, 7:20 PM EDTSpecial Weather StatementFFCClarke, Oconee25 min
Jul 19, 7:40 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale50 min
Jul 19, 7:44 PM EDTSpecial Weather StatementFFCWilkes31 min
Jul 19, 7:53 PM EDTSpecial Weather StatementFFCClayton37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.